# SDR 2006UALA01998

- Difficulty date: October 17, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 39,951 hours, 6,150 cycles
- Engine: Pwa PW4090
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 677 S27-28l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IS FOUND AT EXTERNAL FUSELAGE SKIN AT STA 677.5, BETWEEN STR 27L & 28L.     ACCOMPLISHED HEFC INSPECTION IN DENTED AREA, INTERNAL AND EXTERNAL. NO CRACK IS FOUND. MEASURED DENT: 3.0" X 3.5", Y=.120".   ACCOMPLISHED REPAIR PER EN777-53-0020-02 AND UA EVA-60625. REPLACE STR 27L TO 28L SHEAR TIE ANGLE. THE REPAIR IS A CATEGORY B REPAIR REQUIRES VISUAL REINSPECTION 094972 BEGINING AT 30000 CYCLE FROM CURRENT CYCLE COUNT. THE REPETITIVE INSPECTION WILL BE AT INTERVAL 0F 8000 CYCLE THEREAFTER. NOTIFIED SMAC-LINE MAINTENANCE TO REMOVE THE CF ITEM ONCE THE EC IS IMPL EMENTED. THE REPAIR IS FAA APPROVED.
